MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Catalog Number SA-85
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Film analysis conclusion: contrast leakage from an unidentified source was observed on procedural angiography and showed improvement following the placement of endoanchors, although a small amount of contrast persisted within the aneurysm sac, a cta obtained approximately one month later demonstrated no evidence of an endoleak associated with the graft infolding.The endoleak observed on post-implant ct was most consistent with a type ii endoleak, likely originating from patent lumbar arteries.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An endurant iis bifurcate stent graft system was implanted in the endovascular treatment of a aaa.5 weeks later, stent graft infolding was observed on imaging.The sponsor assessed the infolding as possibly related to procedure and related to device.The cause was unknown.No additional clinical sequalae were provided and the patient will be monitored.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24978172
Report Number9612164-2026-02152
Device Sequence Number10491392
Product Code OTD
UDI-Device Identifier00763000645113
UDI-Public(01)00763000645113(17)270318(10)0012722357
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSA-85
Device Lot Number0012722357
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient Weight84 KG
Patient EthnicityNon Hispanic
Patient RaceWhite